# SDR R61A201211210694

- Difficulty date: November 21, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,793 hours, 16,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE CENTER FUSELAGE RIGHT INBOARD SEAT TRACK BETWEEN FRAMES 84 AND 85 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CENTER FUSELAGE RIGHT INBOARD SEAT TRACK IAW EMB SRM 51-43-01, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
